# SDR ABXA9701997

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7614033711
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AIRCRAFT EXPERIENCED TOTAL HYDRAULIC FAILURE.  REPLACED NR 3 ENGINE HYRAULIC PUMP SUCTION LINE AND NR 3 ENGINE THRUST REVERSER RETURN LINE.
